Assuring finite moments for willingness to pay in random coefficients models

Daly, AJ, Hess, S and Train, KE (2012) Assuring finite moments for willingness to pay in random coefficients models. Transportation, 39 (1). 19 - 31 . ISSN 0049-4488

Abstract

Metadata

Authors/Creators:
  • Daly, AJ
  • Hess, S
  • Train, KE
Copyright, Publisher and Additional Information: © 2012, Springer. This is an author produced version of a paper published in Transportation. Uploaded in accordance with the publisher's self-archiving policy. The original publication is available at www.springerlink.com.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Apr 2012 14:52
Last Modified: 26 Oct 2016 00:19
Published Version: http://dx.doi.org/10.1007/s11116-011-9331-3
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11116-011-9331-3

Download

Filename: Hess21.pdf

Share / Export

Statistics